Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A nonlinear model study on the long-term behaviour of shore face-connected sand ridges

Autor
Calvete, D.; de Swart, H.E.
Tipus d'activitat
Article en revista
Revista
Journal of geophysical research
Data de publicació
2003-05
Volum
108
Número
C5, 3169
Pàgina inicial
1
Pàgina final
15
DOI
https://doi.org/10.1029/2001JC001091 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/9486 Obrir en finestra nova
Resum
A morphodynamic model is analyzed to gain further knowledge about the finite amplitude behavior of shore face–connected sand ridges observed on storm-dominated inner shelves. The present work elaborates on previous studies in which it was demonstrated that ridge formation may be due to an instability of a storm-driven current moving over a sandy inner shelf with a transverse slope. Here, the long-term evolution of the ridges is studied by performing a nonlinear stability analysis in which the ...
Citació
Calvete, D.; Swart, H. A nonlinear model study on the long-term behaviour of shore face-connected sand ridges. "Journal of geophysical research", Maig 2003, vol. 108, núm. C5, 3169, p. 1-15.
Grup de recerca
DF - Dinàmica No Lineal de Fluids

Participants

Arxius